MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TG II; THYROGLOBULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS TG II; THYROGLOBULIN TEST SYSTEM
Catalog Number 08906564190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys tg ii results from two patient samples tested on the cobas e 801 analytical unit.One example of discrepant results was provided: the initial result from the analyzer was 0.136 ng/ml with a data flag.The first repeat result from the analyzer was 0.347 ng/ml.The doctor deemed the result too high for the patient.The second repeat result from another roche analyzer was < 0.0400 ng/ml with a data flag.This result was deemed correct.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the calibration and qc results were within the specified ranges.The alarm trace did not indicate any issues.A general reagent problem was not detected because the qc before the event was within ranges, and non-systematic and non-reproducible results do not represent a general malfunction of the assay.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TG II
Common Device Name
THYROGLOBULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22893182
Report Number1823260-2025-02609
Device Sequence Number5986408
Product Code MSW
UDI-Device Identifier07613336169582
UDI-Public07613336169582
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K221890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number08906564190
Device Lot Number85444701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown